# SDR SWIA202160673

- Difficulty date: May 12, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 327.76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 327.76 FROM DD6 TO DD8 IS CORRODED.    (C-CHECK RO 8/31/21)   FRAME @ FS 327.76 FROM DD6 TO DD8 WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  NO DEFECTS NOTED. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
